| Model Number |
NIPG1000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/01/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned.The manufacturing and sterilization records were reviewed and no non-conformities were found.
Event or Problem Description
During a routine follow-up, it was reported to nevro that a patient had acquired an infection.The patient was hospitalized and treated with antibiotics.There have been no further reports of complications.